# SDR FDEA202103300801

- Difficulty date: March 30, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 60,318 hours, 39,197 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Condition: Failed
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY WITH ATC. LIGHTNING STRIKE, UNRELIABLE AIRSPEED ON   CAPT/LEFT SIDE. RAN  UNRELIABLE AIRSPEED QRH. LANDED FLAPS 20 REF20.RECEIVED   MULTIPLE RANDOM EICAS MSGS ASSOCIATED WITH UNRELIABLE AIRSPEED AND NOT   ASSOCIATED WITH URELIABLE AIRSPEED. WHILE BEING VECTORED FOR APPROACH BOTH   LEFT AND RIGHT EEC FAILED.       REPLACED #1 AIR DATA COMPUTER. OPS CHECK WAS GOOD.                                REF: B757 M/M 34-12-01-4 AND 34-12-00-715.                                        COMPLETED LLM TEST 30/40 WITH NO FAULTS FOUND.                                    ALL RETURN TO SERVICE CHECKS NORMAL.                                              REF: B757 M/M 22-00-02-2.                                                         PART INFO:  P/N 4040800-912, S/N91012617,  ACCOMPLISHED A THROUGH INSPECTION OF THE ENTIRE                                   EXTERIOR STRUCTURE OF THE AIRCRAFT PER B757 AMM                                   05-51-19-2.  FOUND NO VISIBLE SIGNS WHERE LIGHTNING                               MAY HAVE STRUCK THE AIRCRAFT AND NO DAMAGE CAUSED                                 FROM THE ELECTRICAL DISCHARGE VIA ANY OF THE STATIC                               WICKS, LANDING GEAR BONDING STRAPS, OR OTHER                                      TRAILING EDGE SURFACES, ETC.  FOUND THE AIRFRAME TO                               BE AIRWORTHY AND OKAY FOR FLIGHT.
